# SDR AT0100240

- Difficulty date: December 7, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM3071PBE
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EACH TAIL CONE RELEASE HANDLE EMERGENCY EXIT LIGHT WONT ILLUMINATE.   CORRECTIVE ACTION:   RELAMPED A REQURED.   IAW DC9 MM 33-51
